Vomiting during diet – please help!

Home The Candida Forum Candida Questions Vomiting during diet – please help!

This topic contains 2 replies, has 3 voices, and was last updated by  raster 1 year, 7 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #174384

    tratincica
    Participant
    Topics: 2
    Replies: 0

    Hi! I started my diet cca 1,5 months ago. I started slowly: first detox and avoiding carbs and fruits for a week. Then I started with anticandida diet, however I had a couple of days when I took some foods I shouldn’t (a piece of cake twice, spaghetti once). Then month ago I introduced probiotics and beta-glucan, with lots of lemonade and green vegetables. At the moment (in the last two weeks) I take coconut oil (2-3 tablespoons almost every day), grapefruit extract (twice a day), probiotic, beta-glucan and garlic in pills (a couple of times a week). It seems like I have more energy and my sinus problems are not as heavy as before. However, what bothers me is that last week I had 3 times a really bad nausea, I had to vomit each time. How is that possible? Is it due to my diet? I didn’t have such problems before. I’ve already had a die-off (I think so) two weeks ago, with flu-like feeling and temperature of 37.2. Is it possible this is the new die-off or just intolerance to food/supplements?

    #174388

    Wiley200
    Participant
    Topics: 2
    Replies: 386

    It sounds like maybe you started off by doing too much too soon? Lisa and Dr Eric recommend a staggered approach where you start the diet, then add in probiotics a few weeks later, then add the antifungals a few weeks after that. So it could be that your gut flora is changing too quickly, and your body’s detox pathways are struggling to cope.

    Is there a particular food or supplement that triggers the nausea? You’ve made some big changes in your diet, so it might just be one thing that’s causing it. Starting a food diary might help!

    #174390

    raster
    Participant
    Topics: 104
    Replies: 6838

    You don’t have a detox plan and you are taking too many antifungals. You don’t need to take this many antifungals at once, the antifungals are not going to cure you.

    https://www.thecandidadiet.com/forums/topic/die-off-remedies-post-51/
    https://www.thecandidadiet.com/forums/topic/doing-too-much-too-fast-74/

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘Vomiting during diet – please help!’ is closed to new replies.